Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 196, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 3, 2009, 1:33 PM CDT for Pike County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2009, 1:33 PM CDT (18:33 UTC)
- Expired
- Aug 3, 2009, 2:15 PM CDT
- In force
- 42 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
County Pike County, IL
The radar
The St Louis radar (KLSX), 110 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1853 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 031833
SVRLSX
ILC149-031915-
/O.NEW.KLSX.SV.W.0196.090803T1833Z-090803T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
133 PM CDT MON AUG 3 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 215 PM CDT
* AT 133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
WEST OF GRIGGSVILLE...OR 8 MILES NORTHWEST OF PITTSFIELD...AND
MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...
GRIGGSVILLE...
NEW SALEM...
PERRY...
TIME...
VALLEY CITY...
DETROIT...
MILTON...
FLORENCE...
BEDFORD...
MONTEZUMA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3979 9062 3969 9064 3965 9061 3956 9057
3951 9059 3950 9059 3966 9108 3977 9104
3977 9092 3982 9092
TIME...MOT...LOC 1833Z 287DEG 31KT 3971 9087
$$
CARNEY2 follow-up statements
000
WWUS53 KLSX 031850
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
150 PM CDT MON AUG 3 2009
ILC149-031915-
/O.CON.KLSX.SV.W.0196.000000T0000Z-090803T1915Z/
PIKE IL-
150 PM CDT MON AUG 3 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR NEW SALEM...OR NEAR PITTSFIELD...MOVING SOUTHEAST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...GRIGGSVILLE...PERRY...VALLEY CITY...TIME...DETROIT...
FLORENCE...MILTON...MONTEZUMA AND BEDFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3979 9062 3969 9064 3965 9061 3956 9057
3951 9059 3950 9059 3966 9108 3977 9104
3977 9092 3982 9092
TIME...MOT...LOC 1850Z 293DEG 19KT 3968 9083
$$
CARNEY000
WWUS53 KLSX 031910
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
210 PM CDT MON AUG 3 2009
ILC149-031920-
/O.EXP.KLSX.SV.W.0196.000000T0000Z-090803T1915Z/
PIKE IL-
210 PM CDT MON AUG 3 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIKE COUNTY IN
WEST CENTRAL ILLINOIS WILL EXPIRE AT 215 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3979 9062 3969 9064 3965 9061 3956 9057
3951 9059 3950 9059 3966 9108 3977 9104
3977 9092 3982 9092
TIME...MOT...LOC 1910Z 293DEG 19KT 3964 9071
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 1:00 PM CDT, 33 minutes earlier.
Area forecast discussion, Aug 3, 1:00 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 100 PM CDT MON AUG 3 2009 .UPDATE... /1202 PM CDT MON AUG 3 2009/ BELIEVE THAT LO LVL JET INDUCED ELEVATED CONVECTION THAT HAS BEEN OCCURRING OVER N SECTIONS OF CWA WILL CONTINUE TO DISSIPATE AND WEAKEN DURING THE AFTERNOON. HOWEVER...UNCERTAIN IF THE PRECIP THREAT WILL EVER TOTALLY END WITH THIS FORCING AS RAIN COOLED BOUNDARY WILL CONTINUE TO PROVIDE A LIFTING MECHANISM EVEN AS JET WEAKENS. MEANWHILE...MORNING STORMS HAVE LEFT SEVERAL OUTFLOW BOUNDARIES FOR INCREASINLY UNSTABLE AMS TO WORK WITH DURING THE AFTERNOON...PRIMARILY OVER W AND S SECTIONS OF THE CWA. LOCAL WRF SUGGESTING THAT THESE BOUNDARIES MAY PROVIDE ENOUGH FORCING TO BREAK CAPE SO UPDATED FORECAST A BIT EARLIER TO INTRODUCE LO POPS MOST AREAS FOR THE AFTERNOON HOURS...AND GIVEN EXTREME AMOUNT OF INSTABILITY OVER W MO COULD GET BUSY IN A HURRY IF THE CAP DOES BREAK. TRUETT && .DISCUSSION... /335 AM CDT MON AUG 3 2009/ A CHALLENGING FORECAST PERIOD LIES AHEAD AS SUMMER HEAT AND INSTABILITY SURGE BACK INTO THE REGION AND BEGIN TO INTERACT WITH A SURFACE FRONT THAT SETS UP SHOP ACROSS OUR NECK OF THE WOODS THIS WEEK. AS EXPECTED LOW LEVEL MOISTURE IS SURGING NORTH FROM THE SOUTHERN PLAINS WITH 00Z 850MB ANALYSIS DEPICTING +15C DEWPOINTS IN SOUTH CENTRAL KANSAS. NEXT COLD FRONT MOVING SOUTH FROM THE NORTHERN PLAINS AND UPPER MIDWEST...WITH TWO LARGE CLUSTERS OF THUNDERSTORMS MOVING ACROSS IOWA AND WISCONSIN THIS MORNING. APPEARS THIS ACTIVITY WILL MISS US TO THE NORTH. OTHER SCATTERED STORMS DEVELOPED ACROSS FAR WESTERN MISSOURI EARLY THIS MORNING AND THESE WILL TRACK EAST DURING THE MORNING AFFECTING MAINLY CENTRAL AND NORTHEAST MISSOURI...AND PERHAPS WEST CENTRAL ILLINOIS IF THEY HOLD TOGETHER. AFTERNOON CONVECTIVE INITIATION IS STILL A BIT UNCLEAR AS INSTABILITY SHOULD CERTAINLY INCREASE TO SUMMER LIKE LEVELS...BUT SUBSIDENCE IN THE WAKE OF THE UPPER MIDWEST SHORTWAVE AND LACK OF ANY LIFTING OR FOCUSING MECHANISM MAY KEEP ATMOSPHERE CAPPED UNTIL EVENING. IF STORMS ARE ABLE TO FORM...WATCH OUT...THEY WILL LIKELY BECOME SEVERE VERY QUICKLY. HAVE KEPT SLIGHT CHANCE/ISOLATED POPS ACROSS NORTHERN CWA TO ACCOUNT FOR ANY DEVELOPMENT ON OLD OUTFLOW FROM THIS MORNINGS NORTHERN CONVECTION. APPEARS TO BE A VERY WET AND STORMY NIGHT ACROSS THE CWA AS WARM FRONT LIFTS NORTH AND THETAE GRADIENT ALIGNS FROM NORTH CENTRAL MISSOURI TO EAST CENTRAL MISSOURI. AS LOW LEVEL JET STRENGTHENS DURING THE EVENING...CONVECTION WILL INITIATE IN AREA OF CONVERGENCE ACROSS NORTHERN MISSOURI AND THEN DROP SOUTHEAST OVERNIGHT AS 850MB JET CONTINUES TO FEED THE COMPLEX WITH VERY MOIST AND UNSTABLE AIR. POTENTIAL OF SEVERE HAIL AND EXCESSIVE RAINFALL/FLASH FLOODING FROM TRAINING CONVECTION APPEAR LIKELY. WILL DEFER THE ISSUANCE OF A FLASH FLOOD WATCH TO THE DAYSHIFT...BUT HIT THESE THREATS HARD IN THE HWO AND MULTIMEDIA BRIEFING THIS MORNING. MCS WILL BE ONGOING TUESDAY MORNING AND HAVE INCREASED POPS TO LIKELY TO ACCOUNT FOR DECAYING MCS SLIDING OFF TO THE SOUTHEAST DURING THE MORNING. FORECAST BECOMES VERY MUDDLED HERE AFTER AS THE PLACEMENT OF THE EFFECTIVE BOUNDARY AND SUBSIDENCE IN THE WAKE OF THE MCS SHOULD PRECLUDE MUCH CONVECTIVE ACTIVITY TUESDAY AFTERNOON. FOR NOW HAVE LOWERED AFTERNOON POPS TO LOW CHANCE FOR ANY REDEVELOPMENT. TEMPERATURE FORECAST HAS HIGH POTENTIAL OF A BUST ON TUESDAY AS CLOUD COVER AND PRECIPITATION COULD KEEP TEMPERATURES IN THE UPPER 70S AND LOWER 80S. OF COURSE...IF THE MCS CLEARS OUT BY AFTERNOON WE COULD WARM BACK UP INTO THE MIDDLE AND UPPER 80S. COULD SEE ANOTHER MCS DEVELOP TUESDAY NIGHT...BUT THIS WILL DEPEND ON WHERE THE FRONT IS LOCATED AND CONFIDENCE IS TOO LOW TO INCREASE POPS IN ANY PARTICULAR AREA OF THE CWA. LOW CONFIDENCE CONTINUES INTO WEDNESDAY AS CONVECTION COULD BE ONGOING FROM OVERNIGHT OR DEVELOP DURING THE AFTERNOON WITH HEATING IN VICINITY OF THE FRONT. UPPER LEVEL RIDGE WILL BEGIN MAKING A PUSH TO THE NORTHEAST ON WEDNESDAY AND A MORE SIGNIFICANT SHORTWAVE IS FORECAST TO MOVE ACROSS THE REGION WEDNESDAY NIGHT. BETTER POTENTIAL OF SEEING ANOTHER MCS TRACKING ACROSS THE CWA. NO CHANGES MADE PAST WEDNESDAY NIGHT... CVKING && .AVIATION... /1248 PM CDT MON AUG 3 2009/ FOR THE 18Z TAFS... PRIMARY CONCERN FOR AVIATION INTERESTS OVER THE NEXT 24 HOURS WILL BE CONVECTION. MODELS ARE FORECASTING IMPRESSIVE INSTABILITY TO PERSIST OVER THE REGION THROUGH THE PERIOD. ONLY REAL QUESTION IS HOW/WHERE THE STORMS WILL INITIATE. AN OUTFLOW BOUNDARY FROM EARLIER STORMS HAS MADE ITS WAY DOWN TO THE I-70 CORRIDOR...AND THIS COULD BE A FOCUS FOR STORMS TO RE-FIRE THIS AFTERNOON. IF THIS OCCURS...I EXPECT THEY WILL BECOME VERY STRONG TO SEVERE QUITE RAPIDLY. GUSTY WINDS/LOW LEVEL WIND SHEAR FROM MICROBURSTS AND LARGE HAIL WILL BE THE PRIMARY THREATS WITH THESE STORMS IF THEY DO FORM. LATER TONIGHT...THE LOW LEVEL JET SHOULD RAMP UP AND FIRE OFF MORE STORMS. ATMOSPHERE REMAINS VERY UNSTABLE...SO VERY HEAVY RAIN AND LARGE HAIL WILL BE POSSIBLE. THINK THE BEST CHANCES FOR STORMS WILL BE ACROSS NORTHEAST MO/WEST CENTRAL IL AFTER MIDNIGHT...THEN SPREADING SOUTH INTO CENTRLAL AND EAST CENTRL MO TOWARD SUNRISE. ELSEWHERE AND OTHERWISE...VFR CONDITIONS WITH SOUTHEST FLOW...OCCASIONAL CIGS AOA 10,000FT WILL LIEKLY PREVAIL OUTSIDE OF ACTIVE CONVECTION. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 3, 4:35 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 435 AM CDT MON AUG 3 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 435 AM CDT MON AUG 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND NORTHEAST MISSOURI THIS MORNING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND BRIEF HEAVY DOWNPOURS. ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE LATE THIS AFTERNOON ACROSS NORTHEAST MISSOURI. IF THUNDERSTORMS DEVELOP...THEY MAY QUICKLY BECOME SEVERE AND BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH AND HAIL LARGER THAN GOLF BALLS. THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGHOUT THE EVENING AND EXTEND SOUTHEAST ACROSS MUCH OF MISSOURI AND WESTERN ILLINOIS OVERNIGHT. SOME OF THESE THUNDERSTORMS MAY BE SEVERE AND CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF GOLFBALLS. EXCESSIVE RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE OVERNIGHT DUE TO THE EXPECTED TRAINING OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT OF THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY AS A FRONTAL BOUNDARY LINGERS ACROSS MISSOURI AND ILLINOIS. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LOCALLY HEAVY RAINFALL. ALTHOUGH MUCH OF THIS SUMMER HAS BEEN COOLER THAN NORMAL...MORE TYPICAL LEVELS OF HEAT AND HUMIDITY WILL BE RETURNING TO THE REGION NEXT WEEKEND. HEAT INDEX READINGS ARE EXPECTED TO CLIMB TO AROUND 100 DEGREES ON SATURDAY AND 105 ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Aug 3, 12:19 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1219 PM CDT MON AUG 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1105 AM HAIL 5 NNE QUINCY 40.00N 91.35W
08/03/2009 M1.50 INCH ADAMS IL TRAINED SPOTTER
JUST SOUTH OF INTERSECTION OF US HWY 24 AND IL HWY 96
&&
EVENT NUMBER LSX0900052
MILLERLocal storm report, Aug 3, 12:23 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1223 PM CDT MON AUG 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 3 N QUINCY 39.98N 91.39W
08/03/2009 E0.50 INCH ADAMS IL TRAINED SPOTTER
IN NORTH QUINCY ON KOCHS LN
&&
EVENT NUMBER LSX0900053
MILLERLocal storm report, Aug 3, 12:45 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1245 PM CDT MON AUG 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1243 PM HAIL LIBERTY 39.88N 91.11W
08/03/2009 E0.70 INCH ADAMS IL TRAINED SPOTTER
&&
EVENT NUMBER LSX0900054
MILLERLocal storm report, Aug 3, 12:46 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1246 PM CDT MON AUG 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL LIBERTY 39.88N 91.11W
08/03/2009 E0.88 INCH ADAMS IL TRAINED SPOTTER
&&
EVENT NUMBER LSX0900056
MILLERLocal storm report, Aug 3, 1:16 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
116 PM CDT MON AUG 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL 7 SE LIBERTY 39.81N 91.01W
08/03/2009 E0.25 INCH ADAMS IL TRAINED SPOTTER
RECEIVED PEA SIZE HAIL FOR A DURATION OF TEN MINUTES.
&&
EVENT NUMBER LSX0900058
SCHWEDLERSpecial weather statement, Aug 3, 1:16 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 116 PM CDT MON AUG 3 2009 ILZ097-031900- PIKE IL- 116 PM CDT MON AUG 3 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS UNTIL 200 PM CDT... AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BEVERLY...OR 12 MILES NORTHWEST OF PITTSFIELD...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PITTSFIELD... GRIGGSVILLE... BAYLIS... NEW SALEM... PERRY... VALLEY CITY... TIME... DETROIT... MILTON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 11:44 AM CDT | Severe Thunderstorm Warning | LSX | Adams | 46 min |
| Aug 3, 12:32 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 43 min |
| Aug 3, 12:41 PM CDT | Flash Flood Warning | LSX | Adams | 3 hr |
| Aug 3, 3:45 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Macoupin | 45 min |
| Aug 3, 3:52 PM CDT | Flash Flood Watch | LSX | Adams, Brown, Pike | 17 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.